Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 314, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 21, 2011, 9:58 AM CDT for Brown County, Rock County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2011, 9:58 AM CDT (14:58 UTC)
- Expired
- Aug 21, 2011, 11:00 AM CDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 669 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KLBF 211458
SVRLBF
NEC017-149-211600-
/O.NEW.KLBF.SV.W.0314.110821T1458Z-110821T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 AM CDT SUN AUG 21 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 AM CDT
* AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF LONG PINE...OR 14 MILES SOUTHEAST OF AINSWORTH...AND
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...PONY LAKE...ROSE...
HIGHWAY 183 MILE MARKER 170 AND HIGHWAY 183 MILE MARKER 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4238 9924 4209 9924 4209 9950 4238 9986
4256 9970
TIME...MOT...LOC 1458Z 310DEG 25KT 4237 9966
WIND...HAIL 60MPH 1.00IN
$$
MASEK3 follow-up statements
944
WWUS53 KLBF 211512
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 AM CDT SUN AUG 21 2011
NEC017-211521-
/O.CAN.KLBF.SV.W.0314.000000T0000Z-110821T1600Z/
BROWN NE-
1012 AM CDT SUN AUG 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4238 9924 4209 9924 4209 9950 4223 9966
4238 9966 4245 9957
TIME...MOT...LOC 1511Z 312DEG 24KT 4231 9958
$$
NEC149-211600-
/O.CON.KLBF.SV.W.0314.000000T0000Z-110821T1600Z/
ROCK NE-
1012 AM CDT SUN AUG 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
COUNTY UNTIL 1100 AM CDT...
AT 1009 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...OR 19 MILES SOUTH
OF BASSETT...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...PONY LAKE...ROSE AND
HIGHWAY 183 MILE MARKER 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4238 9924 4209 9924 4209 9950 4223 9966
4238 9966 4245 9957
TIME...MOT...LOC 1511Z 312DEG 24KT 4231 9958
WIND...HAIL 60MPH 1.75IN
$$
MASEK536
WWUS53 KLBF 211530
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 AM CDT SUN AUG 21 2011
NEC149-211600-
/O.CON.KLBF.SV.W.0314.000000T0000Z-110821T1600Z/
ROCK NE-
1030 AM CDT SUN AUG 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
COUNTY UNTIL 1100 AM CDT...
AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...OR 24 MILES
SOUTH OF BASSETT...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN ROCK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4232 9925 4209 9924 4209 9950 4220 9960
4227 9957 4234 9946
TIME...MOT...LOC 1530Z 312DEG 24KT 4222 9945
WIND...HAIL 60MPH 1.75IN
$$
MASEK208
WWUS53 KLBF 211600
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 AM CDT SUN AUG 21 2011
NEC149-211611-
/O.EXP.KLBF.SV.W.0314.000000T0000Z-110821T1600Z/
ROCK NE-
1100 AM CDT SUN AUG 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4232 9925 4209 9924 4209 9950 4220 9960
4227 9957 4234 9946
TIME...MOT...LOC 1530Z 312DEG 24KT 4222 9945
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:58 AM CDT, 6 hours earlier.
Area forecast discussion, Aug 21, 3:58 AM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 AM CDT SUN AUG 21 2011 .SYNOPSIS... 21.00Z H5 HAND ANALYSIS CONTINUES TO INDICATE ELONGATED HIGH PRESSURE EXTENDING FROM CENTRAL NEW MEXICO EASTWARD INTO THE CARIBBEAN. LOW PRESSURE CENTERS WERE ANALYZED OFF THE COAST OF NORTHERN CALIFORNIA...JUST SOUTH OF ANCHORAGE ALASKA...AND ANOTHER OVER HUDSON BAY. THE GREATEST HEIGHT FALLS WERE NOTED OVER THE NORTHERN YUKON OF CANADA AND ACROSS EASTERN HUDSON BAY...WHILE HEIGHT RISES OF 30 TO 40 METERS STRETCHED FROM THE LEE OF THE CENTRAL AND NORTHERN ROCKIES EASTWARD INTO THE HIGH PLAINS OF NORTHWEST NEBRASKA AND THE WESTERN DAKOTAS. LOOKING QUICKLY AT THE 21.03Z SURFACE MAP...HIGH PRESSURE REMAINS IN CONTROL OVER THE NORTHERN PLAINS...WITH LIGHT EASTERLY TO SOUTHEASTERLY WINDS ACROSS THE SAND HILLS. MOISTURE HAS POOLED ACROSS THE WESTERN PERIPHERY OF THE HIGH...WITH TD/S BACK INTO THE 60S OVER THE PANHANDLE OF NEBRASKA. A FEW ROBUST STORMS HAVE FORMED OVER SOUTH CENTRAL SOUTH DAKOTA AND ARE NOW PUSHING SOUTHEAST TOWARD NORTH CENTRAL NEBRASKA. && .DISCUSSION... BASED OFF OF UPSTREAM TRENDS...AND MODELS SUCH AS THE 21.04Z HRRR AND THE 21.00Z EURO...WILL INCLUDE SLIGHT CHANCE POPS THIS MORNING FOR NORTH CENTRAL NEBRASKA. ISOLATED SHOWERS HAVE FORMED ACROSS SOUTH CENTRAL SOUTH DAKOTA ALONG A WEAK AXIS OF THETA-E ADVECTION. BUFFER SOUNDINGS FROM VTN SHOW MINIMAL ELEVATED CAPE...SO SMALL HAIL WITH A BRIEF SHOT OF RAIN WILL BE EXPECTED IF STORMS WERE TO MAINTAIN INTO NORTH CENTRAL NEBRASKA EARLY THIS MORNING. OTHERWISE FOG DEVELOPMENT STILL APPEARS ON TRACK AS A STRONG INVERSION WILL TRAP MOISTURE WITHIN THE BL. GREATER THAN 60 PERCENT OF THE SREF MEMBER DROP VISIBILITIES BELOW 1SM AT LBF BY 12Z...SO FOG SHOULD BE IN PLACE BY DAYBREAK. GIVEN THAT THE FOG SHOULD BURN OFF RAPIDLY AND IT SHOULD BE PATCHY IN NATURE...FELT THAT ANY SORT OF FOG HEADLINES WAS NOT NECESSARY. AFTER THE FOG DISSIPATES...STRONG MIXING EVIDENT FROM FORECAST SOUNDINGS SHOULD ALLOW SOUTHERLY WINDS OF UP TO 20 MPH TO MIX DOWN TO THE SURFACE. ALSO INCREASING WILL BE ATMOSPHERIC INSTABILITY...WITH STRONG SURFACE HEATING AND HIGHS BACK INTO THE MID TO UPPER 80S...CAPE VALUES WILL CLIMB ABOVE 2K J/KG BY LATE AFTERNOON. MODERATE TO STRONG 0-6KM SHEAR OF GREATER THAN 40KTS WOULD ALLOW STORMS TO BECOME SEVERE IF INITIATION WERE TO OCCUR. HOWEVER A CAP SOUTH AND EAST OF HIGHWAY TWO SHOULD BE IN PLACE FOR MUCH THE DAY SO STORMS MAY STRUGGLE TO DEVELOP. WILL CONTINUE THE HIGHEST POPS ACROSS THE NORTH LATE THIS AFTERNOON AND TONIGHT AS SLIGHTLY BETTER FORCING FROM A STRENGTHENING LLJ AND LESS OF A LID SHOULD BE IN PLACE. SURFACE TROUGH DEEPENS OVER THE HIGH PLAINS OF WESTERN NEBRASKA ON MONDAY. WEST OF THE TROUGH...DRIER AND MUCH WARMER AIR WILL BE EXPECTED...AS HIGHS RETURN BACK INTO THE LOW TO MID 90S. EAST OF THE TROUGH...SURFACE HEATING SHOULD BE DELAYED SLIGHTLY BY MORNING CLOUDS AND THE DEPARTING PRECIPITATION. WITH STRONG SOUTHERLY RETURN FLOW CONTINUING ON MONDAY EAST OF THE TROUGH...SURFACE HEATING WILL ALLOW FOR SB CAPE VALUES OF GREATER THAN 4K J/KG. AS IS THE CASE WITH TODAY...THE CAP WOULD NEED TO BE BREACHED BEFORE STORMS WERE TO DEVELOP. STORMS WOULD LIKELY FIRE ALONG THE SURFACE TROUGH AND ADVANCE EASTWARD WITH TIME. 40KTS OF DEEP LAYER SHEAR WILL PROMOTE SEVERE STORM DEVELOPMENT WITH LARGE HAIL AND WIND GUSTS THE PRIMARY THREAT. ONE ADDITIONAL CONCERN FOR MONDAY WILL BE AN INCREASED THREAT OF LARGE FIRE SPREAD...AS RH VALUES WILL LOWER INTO THE LOW 20S WEST OF THE SURFACE TROUGH. WHILE THESE RH VALUES ARE NOT AT CRITICAL LEVELS...INCREASING SOUTHERLY FLOW VEERING TO WESTERLY WITH THE TROUGH PASSAGE WOULD ALLOW ANY FIRE START TO SPREAD. FOR THE EXTENDED...SURFACE TROUGH IS EXPECTED TO BE EAST OF THE FORECAST AREA ON TUESDAY. NOTICEABLY DRIER AIR WILL BE IN PLACE WITH H85 T/S EXCEEDING 30C BY LATE AFTERNOON. BOTH THE MET AND MAV GUIDANCE FLIRTS WILL THE CENTURY MARK AT VTN AND LBF. WILL PUSH HIGHS ON TUESDAY SLIGHTLY HIGHER /LOW TO MID 90S FORECAST AREA WIDE/...BUT WITH THE RECENT WARM BIAS OF GUIDANCE NOT READY TO PUT 100S IN THE FORECAST JUST YET. MUCH THE SAME FOR MID WEEK...AS MID LEVEL RIDGING REMAINS ENTRENCHED ACROSS THE FOUR CORNERS REGION AND NORTHWESTERLY FLOW PREVAILS OVER WESTERN AND NORTH CENTRAL NEBRASKA. DISTURBANCES WILL PASS THROUGH THE REGION...BUT TIMING REMAINS DIFFICULT AS THE MODEL SOLUTIONS ARE STRUGGLING TO AGREE WITH PLACEMENT AND TIMING. WILL KEEP THE FORECAST DRY FOR NOW. && .AVIATION... UPPER WAVE MOVING ACROSS THE NORTHERN PLAINS HAS INITIATED CONVECTION ACROSS SOUTH CENTRAL SOUTH DAKOTA AND WILL HAVE TO INCLUDE THUNDERSTORMS IN THE KVTN TAF. STRATUS AND FOG DEVELOPING OVER WESTERN NEBRASKA BETWEEN OGALLALA AND MERRIMAN. FIELD TO EXPAND THROUGH THE EARLY MORNING. STRATUS TO CONTINUE THROUGH THE MORNING...IFR AND MVFR WITH VFR CONDITIONS THROUGH THE AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...JACOBS AVIATION...POWER
Hazardous weather outlook, Aug 21, 5:30 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 530 AM CDT SUN AUG 21 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-221030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 530 AM CDT SUN AUG 21 2011 /430 AM MDT SUN AUG 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE SOUTHEAST OVER NORTH CENTRAL NEBRASKA THIS MORNING BETWEEN VALENTINE AND O'NEILL. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. THUNDERSTORMS ARE POSSIBLE OVER ALL OF WESTERN NEBRASKA LATE THIS AFTERNOON AND EVENING. STORMS THAT DO DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN AND NORTH CENTRAL NEBRASKA ON MONDAY. STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
In the hours before
Special weather statement, Aug 21, 5:16 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 AM CDT SUN AUG 21 2011 NEZ005-006-008-211100- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE- 516 AM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 600 AM CDT... AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALENTINE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VALENTINE... SMITH FALLS STATE PARK... SPARKS... HIGHWAY 12 MILE MARKER 10... HIGHWAY 12 MILE MARKER 30... POWER
Local storm report, Aug 21, 8:37 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 AM CDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM HAIL 4 N TAYLOR 41.83N 99.38W
08/21/2011 M0.88 INCH LOUP NE PUBLIC
&&
CVPSpecial weather statement, Aug 21, 8:39 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 839 AM CDT SUN AUG 21 2011 NEZ027-038-211430- CUSTER NE-LOUP NE- 839 AM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUP AND NORTHEASTERN CUSTER COUNTIES UNTIL 930 AM CDT... AT 836 AM CDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR TAYLOR...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... SARGENT... COMSTOCK... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... MASEK
Special weather statement, Aug 21, 9:13 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 913 AM CDT SUN AUG 21 2011 NEZ008-009-211500- BROWN NE-ROCK NE- 913 AM CDT SUN AUG 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROCK AND BROWN COUNTIES UNTIL 1000 AM CDT... AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JOHNSTOWN...OR 12 MILES WEST OF AINSWORTH... MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AINSWORTH... BASSETT... MOON LAKE... KELLER PARK STATE RECREATION AREA... LONG PINE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... ROSE... HIGHWAY 7 MILE MARKER 40... HIGHWAY 7 MILE MARKER 30... HIGHWAY 183 MILE MARKER 170... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, Aug 21, 9:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 AM CDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL 6 NE KILGORE 43.00N 100.87W
08/21/2011 M1.75 INCH CHERRY NE PUBLIC
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:20 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 55 min |
| Aug 21, 10:48 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.